MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3510-B
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.Report source: foreign- (b)(6).The angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.Per the ifu, if unusual resistance is felt when the catheter is being manipulated, carefully remove the entire catheter system as a unit.In addition, retained device component is listed as an adverse effect of the procedure.
 
Event or Problem Description
The angiosculpt device was used to treat a severely tortuous and severely calcified proximal rca.During advancement, resistance was noted likely due to the vessel tortuosity.The balloon was inflated and deflated 3 times under rbp with no issues.Upon removal, resistance was encountered and fluoroscopy confirmed a shaft separation at the exit port within the guide catheter.The separated portion was removed by inflating a balloon which remained inflated to pull the separated section.The procedure was completed with the suspect angiosculpt device with no patient injury reported.This adverse event and product problem is being submitted due to the additional intervention required to remove the separated portion of the device from the patient.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer name and site name were updated from spectranetics to philips image guided therapy corporation to match the information on the product label.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
MDR Report Key12863296
Report Number3005462046-2021-00071
Device Sequence Number1520281
Product Code NWX
UDI-Device Identifier00813132026929
UDI-Public00813132026929
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model Number2200-3510-B
Device Catalogue Number2200-3510-B
Device Lot NumberG21030018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI: 0.014" SION BLUE GUIDEWIRE; MEDTRONIC: 6F LAUNCHER GUIDE CATHETER; TERUMO: INTRODUCER SHEATH SIZE UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown